# SDR ABXA010256

- Difficulty date: May 25, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 70,585 hours, 22,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558422
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT FS 1160, BETWEEN LONGERON 27 LEFT - 28 LEFT Z-FITTING ATTACHING FLANGES WERE MISSING.  REPLACED Z-FITTING IAW DC-8 SRM 53-2-0, 51-1-8, 51-1-20D, 51-3-0, AND 51-1-21.
